Facebook Pixel
EmpowHER Guest

I had a sex and used morning after pills. after one week I realized blood spots and I had two weeks to have my period. may this be normal to have periods two weeks earlier?

By Anonymous August 10, 2015 - 10:38am
Rate This

Add a Comment1 Comments


Hi Anon,

Thank you for sharing your question with the EmpowHER community.

Irregular periods, spotting, bleeding between periods, heavier menstrual bleeding are all normal side effects for emergency contraceptive.

I hope this helps.

Be well,


August 10, 2015 - 12:46pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sexual Health

Get Email Updates

Resource Centers

Related Checklists

Sexual Health Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!